# SDR ASOA20130427302

- Difficulty date: April 26, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 29,033 hours, 16,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14525381007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FOR A C-CHECK WHEN CORROSION WAS FOUND AT GUSSET 0.00 AT FRAME 71 NEAR SCREW HOLES. MX REMOVED DAMAGED PART, LOCATED AND DRILL NEW PART AND INSTALL REF SRM 51-40-02 AND 51-20-03.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
